Archiv der Mathematik

, Volume 108, Issue 2, pp 159–172

Goldbach’s conjecture in arithmetic progressions: number and size of exceptional prime moduli


DOI: 10.1007/s00013-016-0993-0

Cite this article as:
Bauer, C. Arch. Math. (2017) 108: 159. doi:10.1007/s00013-016-0993-0


Set \({T=N^{\frac{1}{3}-\epsilon}}\). It is proved that for all but \({\ll TL^{-H},\,H > 0}\), exceptional prime numbers \({k\leq T}\) and almost all integers b1, b2 co-prime to k, almost all integers \({n\sim N}\) satisfying \({n\equiv b_{1}+b_{2}(mod\,k)}\) can be written as the sum of two primes p1 and p2 satisfying \({p_{i}\equiv b_{i}(mod\,k),\,i=1,2}\). For prime numbers \({k\leq N^{\frac{5}{24}-\epsilon}}\), this result is even true for all but \({\ll (\log\,N)^{D}}\) primes k and all integers b1, b2 co-prime to k.


Exponential sums Prime numbers Dirichlet series 

Mathematics Subject Classification

11F32 11F25 

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Dolby LaboratoriesBeijingChina

Personalised recommendations